Doctor insights on:
Inderal Overdose In Children
Slow heart rate: slow heart rate and may be mental status may be side effects of propranolol. It is very hard to overdose on Propranolol as doctors in late 60s and early 70s were using extraordinary amounts of the medicine (up to 2000 or 3000 mg) (carefully) to treat Hypertension, apparently without many untoward effects. Times do change and it is extremely unusual to see doses higher than 320 mg! nowadays. ...Read more
Inderal (propranolol): If you take the 10mg twice a day and don't increase it unless your doctor tells you to and how much, it will be fine. ...Read more
How long is it supposed to it take for an inderal (propranolol) 10 mg overdose of 10 pills to kick in?
Hello i was just wondering - how many inderal (propranolol) pills would cause severe overdose symptoms? My sister overdosed on 20 last night and hasn't been treated
Go to ER: Inderal (propranolol) overdose causes low blood pressure and heart rate. Call your doc for minor event like taking 2 pills instead of one. For bigger overdose, have to go to er. There are emergency meds to support BP and hr and other measures they may have to take. ...Read moreSee 1 more doctor answer
Inderal overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Overdose may cause slow, rapid or irregular heart rate, difficulty breathing or no breathing, blurred or double vision, lightheadedness, low blood pressure, heart failure, shock, confusion, convulsions, drowsiness, increased sweating or fever. REF: >>>> ...Read more
Paramedics may not t: Innderal overdose should be treated in the hospital. The paramedics may try to stabilize the patient if BP is low or if heart rate is low by giving fluids and atropine. Monitor with telemetry. Antidote is glucagon. As soon as the patient comes to er administration of activated charcoal is necessary if patient is alert and awake. ...Read more
Certainty?: If the paramedics were certain that a beta blocker was the overdose, they would radio the base station ER Dr with this information and might be ordered to administer glucagon to attempt to reduce its effect, or possibly epinephrine if the pulse and BP were very low. Mostly ABC support, monitoring and transport to ER for more treatment options than in field. ...Read moreSee 1 more doctor answer
17 yr old 204lbs cousin took 13 10 mg inderal (propranolol) pills did she overdose? If so what are signs ? Er?
Call 911: If you know that a person has intentionally harmed themselves please call 911 and report this. Your cousin needs immediate help and must be in a safe place as soon as possible. Your question is not as important as getting your cousin help. This is a hard responsibility to take on but you know this information and must share it with adults who can help her. ...Read more
How hard is it overdose on my medicine i'm on 1.5 mg of klonopin 80 mg of inderal (propranolol) and 45 mg of remeron at night that's it wife says its a lot ?
Medication Question: It would be best for you to contact your prescribing physician. If meds are prescribed by different physicians contact one of them and ask about all three in combination. You would be well served to contact a psychologist to help you deal with your anxiousness. That may help to relieve some of your other symptoms too. According to the cdc 90% of all doctor visits in the us are caused by stress. ...Read more
Many uses: Inderal (propranolol) is a so called beta blocher that has many uses it is used for hypertension, tremor, migraine headaches, mild anxiety, excessive sweating, and to reduce the chances of a heart attack . And tachycardia it is contraindicated in respiratory conditions such as asthma and bronchitis. ...Read more
Yes: Inderal (propranolol) is a beta-blocker. It keeps the heart rate slow so that when you are excercizing your heart rate may not go up adequately on the medication. You need to work out the pros and cons of using this type of medication with your doctor who knows your medical history. ...Read moreSee 1 more doctor answer